# SDR CALA2025122312357

- Difficulty date: December 20, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N29129
- Make and model: Boeing 757224
- Aircraft serial: 28969
- Aircraft time: 98,758 hours, 21,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 5360510116
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE BS 1320-1340, BL 0 WEB HAS ONE CRACK.   FABRICATED IAW DWG 146N5180.  REMOVED WEB,  LOCATED & DRILLED WEB IAW SRM 51-40-05-OG-0,  TREATED, PRIMED, TOP COAT AT WEB IAW SRM 51-20-01-OG-0,  AMM 51-21-14-270- 801, AND AMM 51-21-15-370-801, INSTALLED WEB IAW SRM 51-40-02-OG0, APPLIED CIC IAW AMM 51-24-03-377-008.
